# SDR SIMA20120806010

- Difficulty date: August 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,254 hours, 27,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OUTBOARD FLOOR SILL CORRODED BETWEEN FRAMES 19-22.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OUTBOARD FLOOR SILL, BETWEEN FRAME 19-20 IAW EMB SRM 51-40-02 NR 1 SILL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
